# SDR FDEA2019100322400

- Difficulty date: October 2, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB18239
- Condition: Cracked
- Location: Lt Nr 6 Slat
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 SLAT ASSEMBLY,  INNER NR 3 RIB FROM INBOARD WAS FOUND CRACKED DURING A BORESCOPE INSPECTION.   THE NR 3 RIB WAS REPAIRED IAW EA 1-5750-T0350336, P1. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
